# SDR ABXA20240810153

- Difficulty date: August 10, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 99,277 hours, 35,932 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Switch
- Condition: Faulted
- Stage of operation: CL
- How discovered: V
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ABOVE 10K FT, THE BARBER POLE REMAINED APPROX 267 KNOTS EVEN THROUGH 20K FT CLIMBING. NO ANNUCIATIONS, NO STATUS MESSAGES AND NO OTHER ABNORMAL INDICATIONS. A/C RETURNED TO FIELD AND RETURNED TO GATE MTX GROUNDED AC . AC IS CURRENTLY AOG AND  BEING WORKED IN SJO  WAITING FOR PARTS AND TOOLING .   WILL AMEND WHEN BACK IN SERVICE   (NEW.)REMOVED /REPLACED VMO SWITCH S591. PER FIM 34-12 FT 826 AND WDM 34-12-12. PERFORMED MCDP GND TEST 30. NO FAULTS PERF IM 22-03 FT 818. PERFORMED ADC L AND R OPS OK. CONTINUE LP38858-37/3  .PERFORMED PITOT/STATIC LEAK CHECK FOR 20 K FOUND OK VHD SHOWED 267 KTN. CONTINUE T/S FSEU SHOWS NO FAULT. D03 FOUND OPEN WIRE K 348 PIN X2 FSEU D1836A PIN D3. NEW PIN SOCKET OPS OK. PER SPWM 20-81-11, WDM 27-81-11 CONTINUE LP 38858-38/1      .PERFORMED RESISTANCE COLD CHECK ON VMO SWITCH S591 FO RIGHT ADC AND LEFT ADC NO SHORT TO GND CONTINUITY CHECKED OK PER WDM 34-12-12, PERFORMED VMD BAR OPS CHECK OK WITH AIRCRAFT IN AIR MODE AND AS PER FIM 34-12 FT 822, NO FAULTS NOTED AT THIS TIME.RETURNED AC TO DERVICE .8/16/24
